|Swollen and numb Feet
Nov 26, 2008
I started Truvada / Sustiva approximately 2 months ago with one month without meds because the VA messed up my prescriptions but back on track now. So far so good, no noticable side effects except aweek after starting treatment I woke up with my feet extremely swollen and partial numbness in my right foot. I also have high bloodf pressure and am taking diltiazem. My doctor rcently added hydrochlorothiazide and says the swelling should subside in a few day. There has been no change and the swelling seems to be getting worse. Are these common side effects of Sustiva/truvada?
| Response from Dr. Henry
The swelling in the feet could be due to the diltiazem. In general unlikely to be due to the Atripla unless there is some degree of renal failure. Hydroclorothiazid often has little effect on edema due to diltiazem but is a good blood pressure medicine. An evaluation by your HIV/primary care doctor is recommended to sort out the possibliities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Atripla And Numbness In Feet And Hands
- Is Testicular Pain An Acute Symptom Of HIV?
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.